M. Abbas, T. Nazir, and S. Radenovic, Common fixed points of four maps in partially ordered metric spaces, Appl. Math. Lett., 24 (2011), pp. 1520-1526.
 O. Acar, G. Durmaz, and G. Minak, Generalized multivalued F-contractions on complete metric spaces, Bull. Iranian Math. Soc., 40 (2014), pp. 1469-1478.
 R.P. Agarwal, M.A. El-Gebeily, and D. O’Regan, Generalized contractions in partially ordered metric spaces, Appl. Anal., 87 (2008), pp. 109-116.
 S. Banach, Sur les operations dans les ensembles abstraits et leur application aux equations integrales, Fund. Math., 3 (1922), pp. 133-181.
 Lj.B. Ciric, A generalization of Banach’s contraction principle, Proc. Amer. Math. Soc., 45 (1974), pp. 267-273.
 Lj.B. Ciric, M. Abbas, R. Saadati, and N. Hussain, Common fixed points of almost generalized contractive mappings in ordered metric spaces, Appl. Math. Comput., 217 (2011), pp. 5784-5789.
 W.S. Du, Some new results and generalizations in metric fixed point theory, Nonlinear Anal., 73 (2010), pp. 1439-1446.
 G. Durmaz, G. Mınak, and I. Altun, Fixed points of ordered F-contractions, Hacet. J. Math. Stat., 45 (2016), pp. 15-21.
 P. Kumam, F. Rouzkard, M. Imdad, and D. Gopal, Fixed point theorems on ordered metric spaces through a rational contraction, Abstr. Appl. Anal., (2013), Article ID 206515, 9 pages.
 J. Matkowski, Fixed point theorems for mappings with a contractive iterate at a point, Proc. Amer. Math. Soc., 62 (1977), pp. 344-348.
 G. Minak, A. Helvasi, and I. Altun, Ciric type generalized $F$-contractions on complete metric spaces and fixed point results, Filomat., 28 (2014), No. 6, pp. 1143-1151
 H.K. Nashine and I. Altun, A common fixed point theorem on ordered metric spaces, Bull. Iranian Math. Soc., 38 (2012), pp. 925-934.
 J.J. Nieto and R.R. Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equation, Order., 22 (2005), pp. 223-239.
 J.J. Nieto and R.R. Lopez, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math. Sinica (English Ser.), 23 (2007), pp. 2205-2212.
 D. O’Regan and A. Petrusel, Fixed point theorems for generalized contractions in ordered metric spaces, J. Math. Anal. Appl., 341 (2008), pp. 1241-1252.
 A.C.M. Ran and M.C.B. Reurings, A fixed point theorem in partially ordered sets and some application to matrix equations, Proc. Amer. Math. Soc., 132 (2004), pp. 1435-1443.
 B.E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Anal., 47 (2001), pp. 2683-2693.
 A. Tarski, A lattice-theoretical fixpoint theorem and its applications, Pacific J. Math., 5 (1955), pp. 285-309., MR0074376.
 D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl., 94 (2012), 6 pages.